Pigmentation from Mirena Coil?
- Asked by Daisy Jo in Australia
- 4 years ago
I have been using a Mirena coil and have developed pigmentation on my face. Could this be caused by the coil? I have previously only had this problem when pregnant. What are my treatment options for this?
Melasma or Cholasma facial pigmentation
Melasma/Chloasma is an abnormal facial pigmentation can affect any woman during pregnancy or cosuming oral estrogen containing contraceptives. However, it can alos occur spontaneoulsly without an identifiable cause.
It may fade over time.
Avoidance of sun exposure is advised as this can aggravate the condition.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.